# SDR PNSA990304

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC775B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Seal
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM BET, AIRCRAFT WOULD NOT PRESSURIZE.  RETURNED TO BET FOR MAINTENANCE.  PRESSURIZATION DEFERRED.  AIRCRAFT RETURNED TO ANC.  ADJUSTED CARGO DOOR SEAL INFLATION VALVE, OPERATIONAL CHECK OK.
